# SDR SIMA20160108001

- Difficulty date: January 8, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 32,382 hours, 23,422 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 5120011
- Part serial: MAL2529
- Condition: Failed
- Location: Rt Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

ON DESCENT THE RT INBD SPOILER WOULD NOT STOW & CREW RECEIVED INBD FLIGHT SPOILERS & INBD SPOILERON MSGS.  COMPLIED WITH AOM VOL 1 PROCEDURES, DECLARED AN EMER & LANDED WITHOUT INCIDENT.  R & R RT INBD MULTIFUNCTION SPOILER ACTUATOR IAW MM 27-62-01.  OPERATIONS & LEAK CHECKED GOOD AT THIS TIME.
